Dynamo. Picture: Bang Showbiz

Dynamo's Crohn's disease has caused him to develop arthritis, and he has put on two stone in recent months.

The 35-year-old magician's career is in doubt after he was left with the joint pain disorder in his hands, but the star - who has had Crohn's since he was 14 - has been undergoing physiotherapy sessions in a bid to return to performing. 

He said: "I think it's made me quite handsome. 

"No, it's definitely had a toll on my body. I've put on two stone, which is quite strange.

"One of the main impacts for me is that it's given me arthritis. Being a magician, I'm not able to use my hands, like I normally would ... I'm working with a physio, with the doctors, to find the way to get the right medication, the right treatment, so hopefully I can come back and do new magic in the future."

Dynamo - whose real name is Steven Frayne - has gained weight as a side effect of all the medication he's had to take, and admitted he's been trying out more tricks with his mind, which he said is "still in tact, touch wood". 

He added: "I've taken this time to evaluate my approach to magic and other parts of life." 

But one thing Dynamo is determined to do is not let Crohn's hold him back. 

Speaking on 'BBC Breakfast', he added: "I got a bad bout of food poisoning, it landed me in hospital, it put me out of action. It caused a lot of side effects. 

"But I'm not letting it hold me back. I've been getting out as much as possible."

The magic man took to Twitter in March to reveal he had been keeping a "low profile" of late because he had been "really" ill. 

In a video, he said: "I've been keeping a bit more of a low profile as I got really sick and ended up in hospital last summer with a bad type of food poisoning.

"Having food poisoning and Crohn's disease is a very bad combination. Thankfully the NHS worked amazingly well to get me out of hospital and back on my feet, but there have been a lot of ongoing side-effects, which I'm still dealing with today ...

"As you can probably see my appearance has changed quite a bit due to all the medication I am on. It has caused me to put on quite a lot of extra body weight and give me a rash all over my body."